drug recalls

Tylenol Cold recalled due to drug injury risk

by fpw | December 2nd, 2010

December 2, 2010

Some things we come to rely on to ease common aches, pains, and cold symptoms. Tylenol is a standard in many families’ medicine cabinets.

However, Tylenol Cold Multi-Symptom liquid is being recalled for a problem on the label which may be a risk for drug injuries, according to the U.S. Food and Drug Administration.

Though no drug injuries have occurred and no action is required of consumers, the packaging error on the product has led to a retail level recall. The Tylenol Cold Multi-Symptom liquid packaging fails to note the inactive ingredient alcohol, which is used in the flavoring of the liquid, on the front panel of the packaging.

The packaging error could lead to drug injuries for patients with an intolerance of alcohol.

Read more.

Have you ever suffered drug injuries due to a prescription or over-the-counter medication? Let the drug injury lawyers at Ferrer, Poirot & Wansbrough Attorneys at Law help you.